MathSciNet Relay Station
MathSciNet bibliographic data
MR1416215 60K35 (60J80 92D30)
Penrose, Mathew D. Spatial epidemics with large finite range. J. Appl. Probab. 33 (1996), no. 4, 933–939.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement